# SDR AT0500041

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 20623
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROWS 1 - 10 AND L1 AND R1 EXIT SIGNS INOPERATIVE.  SWAPPED BATTERIES, NO HELP.  REMOVED AND REPLACED POWER SUPPLY, CORRECTED PROBLEM.  ALL LIGHTS WORK PROPERLY.
